Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Advice:
Lyrica and High Blood Pressure and/or BP meds
Watch this 
View More Posts Ignore
Does anyone have high blood pressure and/or taking blood pressure medication and is on Lyrica? If so, can you tell me what your doctor said about what might happen with the interaction of the blood pressure medicine and Lyrica or if you aren't taking blood pressure meds and you do have high blood pressure and are on Lyrica, how has this affected you and what did your doctor say about that? Can you also tell me how long you have been taking the Lyrica and/or BP meds and what kind of BP meds you are on? Thanks, Susie
Posted on 03/15/08, 02:36 pm
17 Replies | Most Recent Add Your Advice
Reminder: This is a support group for Fibromyalgia. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 03/15/08  2:39pm
" Hey Sue, Please put this down on the main board. Most of us do not come up here that often. "
View More Posts Ignore
Reply #2 - 03/15/08  4:27pm
" k "
View More Posts Ignore
Reply #3 - 03/16/08  6:48am
" I'd really like to know other ppls responses to this question. I've only been on Lyrica for 2 weeks, but last week my bp was up again, I'm on 2 diff meds for bp. Mine is mainly due to effexor, but I didn't know Lyrica had an effect on bp. I'll be checking with my psychiatrist when I go see him for a med check.
Are you having BP probs? "
View More Posts Ignore
Reply #4 - 03/16/08  7:00am
" I am not on any Bp meds, but yu do raise a good question because I was thinking that the way it causes fluid retention/weight gain it could be a real problem for people who have cardiac problems. Many report that it has caused hand, feet and abdominal swelling. I am going to have my blood pressure checked the next couple of days. I am on a small dose however. Will be interested to find out more. "
View More Posts Ignore
Reply #5 - 03/16/08  5:34pm
" After replying I went a hunting... and found this site.

http://www.askapatient.com/viewrati...

If my BP is still up on Wed when I get it checked again, I'm going off Lyrica. I've found the first few days I felt great, now after a couple of weeks, I'm feeling progressively worse. "
View More Posts Ignore
Reply #6 - 03/16/08  8:42pm
" OZFM: Thank you for that website. It has a lot of stuff on there I wasn't even aware of. I do have high blood pressure and am on meds for it. I had heard that it can cause blood pressure to go up, but I wasn't aware of all these other reported side effects. i am not on Lyrica, but was considering it. Now, i don't think it such a good idea. "
View More Posts Ignore
Reply #7 - 03/16/08  8:57pm
" I have only been on lryica a week now. Although I no longer take meds for high blood pressure mu doc said i still need to be cautiuios. I haven't taken my blood pressure since I started lyrica. Maybe I should, I know here in fl i heard the other day they are doing a study to seee how an investigational med effects your blood pressure with lyrica.
thanks for bringing it to my attention "
View More Posts Ignore
Reply #8 - 03/17/08  12:50am
" Alesha: Thanks for your input. I have been hearing alot of people saying that they have had weight gain and water retention, both of which can effect your BP. I think it would be good to check your BP and see what it is. Also, OZFM posted a website that reports on side effects which you can see under her post on here. Susie "
View More Posts Ignore
Reply #9 - 03/17/08  7:50am
" Interesting isn't it? I was aware a lot of people were against Lyrica, but didn't know why. I also believe that everyone is different, and you need to try things out for yourself, under doctors guidance of course. But just seeing all those comments clicked with me. I felt great the first few days then, as I said, down hill from there. Here is another comment site I found which is also very interesting.

http://www.patientsville.com/medica... "
View More Posts Ignore
Reply #10 - 03/17/08  2:49pm
" Thanks again, OZ, for your help. I didn't know there were all those search engines and information available. It pays to do research. Susie "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Advice
Advertisement


More From Around the Web